Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

did birth controll make you gain weight?

and what kinda of bc were u on?

Answer Question
 
babbykrissy

Asked by babbykrissy at 10:47 PM on Jan. 14, 2011 in Health

Level 11 (598 Credits)
Answers (6)
  • no I have been on several pills and now I have mirena
    hill2

    Answer by hill2 at 10:48 PM on Jan. 14, 2011

  • sure did! i gained almost 50 lbs total being on the depo (the devil) for 3 shots. so almost a year. never again!!
    AFMF920

    Answer by AFMF920 at 10:49 PM on Jan. 14, 2011

  • Yes I gained 15 on depo...but honestly I never was going to take the pill on time so it was best for me. I'm not for the IUD.
    DomoniqueWS

    Answer by DomoniqueWS at 10:52 PM on Jan. 14, 2011

  • Yes. I had the Mirena IUD and gained 30lbs (along with countless other side effects)..and I couldn't lose any of it no matter how hard I tried. I switched to the Paragard IUD (non-hormonal) in June and have lost 10+ pounds so far. I feel amazing now.
    -AJ

    Answer by -AJ at 11:00 PM on Jan. 14, 2011

  • I gained a ridiculous amount on Depo over a very short time.
    Jessica157

    Answer by Jessica157 at 12:01 AM on Jan. 15, 2011

  • no
    tammy372011

    Answer by tammy372011 at 9:32 PM on Jan. 15, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.